A 20-year-old female asked:
Fatigue,lightheaded,chest pressure,sob, cough&palpitations. thought it was asthma, but inhaler only helps the chest pressure,sob and cough. happened suddenly 2 wks ago & still feel bad. on asthma & gerd meds. heart related?
1 doctor answer • 1 doctor weighed in
Internal Medicine 63 years experience
Inhalers: Certain inhalers can cause palpitations but wouldn't relieve cardiac symptoms. Chest pressure, cough and SOB can be asthmatic symptoms. A pulmonologist can evaluate,advise and treat you and,if felt advisable, can refer you for a cardiac workup.
Created for people with ongoing healthcare needs but benefits everyone.
352 viewsAnswered >2 years ago
Last updated Apr 2, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.